# SDR USAA061179

- Difficulty date: September 18, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 53,031 hours, 53,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727  BL0, REMOVE AND REPLACED DAMAGED PART IAW SRM 51-10-02   DEFECT SIZE: 6.0 INCH X 1.0 INCH.
